| Catalog Number |
203713 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Osteopenia/ Osteoporosis (2651)
| Date of Event |
03/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017, report late due to asr to individual reporting transition.
Event or Problem Description
Per complaint (b)(4), after 9 years, the patient experienced failure or loss of implant to integrate and bone loss occured.